Skein quantization of Poisson algebras of loops on surfaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 24 (1991) no. 6, p. 635-704
@article{ASENS_1991_4_24_6_635_0,
     author = {Turaev, Vladimir G.},
     title = {Skein quantization of Poisson algebras of loops on surfaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 24},
     number = {6},
     year = {1991},
     pages = {635-704},
     doi = {10.24033/asens.1639},
     zbl = {0758.57011},
     mrnumber = {94a:57023},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1991_4_24_6_635_0}
}
Turaev, Vladimir G. Skein quantization of Poisson algebras of loops on surfaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 24 (1991) no. 6, pp. 635-704. doi : 10.24033/asens.1639. http://www.numdam.org/item/ASENS_1991_4_24_6_635_0/

[1] V. G. Drinfeld, Hamiltonian Structures on Lie Groups, Lie Bialgebras and the Meaning of the classical Yang-Baxter Equation (Doklady A.N. S.S.S.R., Vol. 268, 1982, pp. 285-287 ; English translation : Soviet Math. Dokl., Vol. 27, No. 1, 1983). | MR 84i:58044 | Zbl 0526.58017

[2] V. G. Drinfeld, Quantum Groups (Proc. Internat. Congress Math., Berkeley, 1986, Amer. Math. Soc., Providence, R.I., 1987, pp. 798-820). | MR 89f:17017 | Zbl 0667.16003

[3] W. M. Goldman, The Symplectic Nature of Fundamental Groups of Surfaces (Adv. Math., Vol. 54, 1984, pp. 200-225). | MR 86i:32042 | Zbl 0574.32032

[4] W. M. Goldman, Invariant Functions on Lie Groups and Hamiltonian Flows of Surface Group Representations (Invent. Math., Vol. 85, 1986, pp. 263-302). | MR 87j:32069 | Zbl 0619.58021

[5] J. Hoste and M. K. Kidwell, Dichromatic Link Invariants, (Trans. Amer. Math. Soc., Vol. 321, 1990, pp. 197-229). | MR 90m:57007 | Zbl 0702.57002

[6] F. Jaeger, Composition Products and Models for the Homfly Polynomial, preprint, Grenoble, 1988.

[7] L. H. Kauffman, New Invariants in the Theory of Knots (Am. Math. Mon., Vol. 95, 1988, pp. 195-242). | MR 89d:57005 | Zbl 0657.57001

[8] M. Kontsevich, Rational Conformal Field Theory and Invariants of 3-Manifolds, preprint, 1989.

[9] W. B. R. Lickorish, Polynomials for Links (Bull. London Math. Soc., Vol. 20, 1988, pp. 558-588). | MR 90d:57004 | Zbl 0685.57001

[10] W. B. R. Lickorish and K. C. Millett, A Polynomial Invariant of Oriented Links (Topology, Vol. 26, 1987, pp. 107-141). | MR 88b:57012 | Zbl 0608.57009

[11] J. H. Przytycki, Skein Modules of 3-manifolds, preprint, 1987.

[12] N. Y. Reshetikhin, Quantized Universal Enveloping Algebras, the Yang-Baxter Equation and Invariants of Links, I and II, L.O.M.I. preprints E-4-87 and E-17-87, Leningrad, 1988.

[13] N. Y. Reshetikhin and V. G. Turaev, Invariants of 3-manifolds via Link Polynomials and Quantum Groups, (Invent. Math., Vol. 103, 1991, pp. 547-597). | MR 92b:57024 | Zbl 0725.57007

[14] M. A. Semenov-Tian-Shansky, Dressing Transformations and Poisson Group Actions (Publ. Res. Inst. Math. Sci. Kyoto Univ., Vol. 21, 1985, pp. 1237-1260). | MR 88b:58057 | Zbl 0674.58038

[15] J.-P. Serre, Lie Algebras and Lie Groups, Benjamin, New York-Amsterdam, 1965. | MR 36 #1582 | Zbl 0132.27803

[16] V. G. Turaev, Intersections of Loops in Two-Dimensional Manifolds (Matem. Sbornik, Vol. 106, 1978, pp. 566-588 ; English translation : Math. U.S.S.R. Sbornik, Vol. 35, 1979, pp. 229-250). | MR 80d:57019 | Zbl 0422.57005

[17] V. G. Turaev, Multivariable Generalizations of the Seifert form of Classical Knot (Matem. Sbornik, Vol. 116, 1981, pp. 370-397 ; English translation : Math. U.S.S.R. Sbornik, (Vol. 44, 1983, pp. 335-361). | Zbl 0508.57005

[18] V. G. Turaev, The Yang-Baxter Equation and Invariants of Links (Invent. Math., Vol. 92, 1988, pp. 527-553). | MR 89e:57003 | Zbl 0648.57003

[19] V. G. Turaev, The Conway and Kauffman Modules of the Solid Torus (Zap. nauchn. sem. L.O.M.I., Vol. 167, 1988, pp. 79-89 ; English translation : J. Soviet. Math.). | MR 90f:57012 | Zbl 0673.57004

[20] V. G. Turaev, Algebras of Loops on Surfaces, Algebras of Knots and Quantization, preprint L.O.M.I., Leningrad, 1988.

[21] J.-L. Verdier, Groupes quantiques (d'après V. G. Drinfel'd) (Astérisque, Vol. 152-153, 1987, pp. 305-319). | Numdam | MR 89f:17021 | Zbl 0645.16006

[22] E. Witten, Quantum Field Theory and the Jones Polynomial, (Comm. Math. Phys., Vol. 121, 1989, pp. 351-399). | MR 90h:57009 | Zbl 0667.57005

[23] S. Wolpert, On the Symplectic Geometry of Deformations of Hyperbolic Surface (Ann. Math., Vol. 117, 1983, pp. 207-234). | MR 85e:32028 | Zbl 0518.30040